# SDR REXA2017010900018

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 6,879 hours, 4,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT FO SIDE NOT CHARGED. REMOVED AND REPLACED FO'S FLASHLIGHT ASSEMBLY IAW 25-61-02. NO FURTHER DEFECTS NOTED.
